# SDR CA970206022

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311161801
- Condition: Failed
- Location: Hp Rotor
- Part time: 16,992 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WAS SENT FOR REPAIR AFTER A LOSS OF OIL PRESSURE AND AN INFLIGHT SHUTDOWN. METAL WAS FOUND IN THE REDUCTION GEARBOX, OIL FILTERS, CHIP DETECTORS. DISASSEMBLY OF THE ENGINE REVEALED TWO FAILURES, THE #4 BEARING AND THE AC GENERATOR. IT IS THE OPINION OF THE R&O SHOP THAT THE FAILURE OF THE #4 BEARING WAS THE CAUSE OF THE AC GENERATOR FAILURE.
